Estimation of the seventh coefficient in the class of odd
Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 270-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_3_a3,
author = {L. L. Gromova},
title = {Estimation of the seventh coefficient in the class of odd},
journal = {Doklady Akademii Nauk},
pages = {270--271},
year = {1994},
volume = {334},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a3/}
}
L. L. Gromova. Estimation of the seventh coefficient in the class of odd. Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 270-271. http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a3/